Are you able to feel "vein" pain? If you ask me I would tell you I can because for the past few weeks I have felt this "vein" pain. It started with a vein in my neck a few years ago. Every once in a while a sharp pain would should through my neck and into my jaw.
Now I have been have intense pains in my wrist and up my arms and it feels as thought my veins are going to burst. I'm young and health so there really isn't an explanation for this besides that this past August I started the birth control Ortho Evra and I have heard some bad information about the medicine. Could this make my "vein" pain worse.
Just wondering if it is really my veins or if it could just be nerves or muscles.
Welcome to the MedHelp forum!
Yes, birth control pills are known to cause ‘vein pain’ as you put it as a result of formation of clots or thrombophlebitis.
However in your case it appears more to be due to pinched cervical spinal nerve. This can happen due to overuse of computers, work involving straining of neck, canal stenosis, bone disease, spondylosis, poor posture etc. Use a hard bed to sleep. Avoid a pillow. Roll a towel and place it under your neck while sleeping. Initially this will be uncomfortable but with time the acupressure will do wonders. Use an analgesic cream or spray. Anti-inflammatory drugs help. A good physiotherapist or chiropractor can teach you some exercises which will help you a lot. If nothing helps then a MRI of the cervical spine may be required. Please consult a neurologist then.
It is difficult to comment beyond this at this stage. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.